# SDR QXEA200700118

- Difficulty date: January 30, 2007
- Submitted: January 30, 2007
- Operation: Air carrier
- Aircraft: N408QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4050
- Aircraft time: 14,223 hours, 14,377 cycles
- System (JASC): 3010 · Airfoil Anti/De-ice System
- Part: Control Unit
- Part number: 4100S01806
- Part serial: 0163
- Condition: Malfunctioned
- Location: Deice Sys
- Part time: 2,079 hours, 1,795 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

BTM FLIGHT NR 2381: DEICE TIMER CAUTION LIGHT ILLUMINATED ON TAXI OUT.  RETURNED TO GATE.  MAINTENANCE REMOVED AND REPLACED TMCU IAW AMM Q400 TASK 30-11-01-000-801 AND INSTALLED IAW TASK 31-11-01-400-801.  AIRCRAFT RETURNED TO SERVICE.
